# SDR 95ZZZX1919

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125WM
- Make and model: Gulstm G1159
- Aircraft serial: 77
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Condition: Worn
- Location: Dc Generator
- Component: Bendix, 30E2041B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DC GENERATOR FAILED IN-FLIGHT.  MAINTENANCE PERSONNEL FOUND THE DC GENERATOR TO HAVE PREMATURE BUSH WEAR (75 PERCENT WORN).  OVERHAULED BY A REPAIR STATION.  CAUSE OF BRUSH WEAR NOT DETERMINED.  BRUSH PART NUMBER NOT DETERMINED, SUSPECT DEFECTIVE BRUSHES OR IMPROPER INSTALLATION/OVERHAUL PROCEDURE.
